Rocky Mountain Journal of Mathematics

Oscillation and even order linear diΘerential equations

David Lowell Lovelady

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 6, Number 2 (1976), 299-304.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130309

Digital Object Identifier
doi:10.1216/RMJ-1976-6-2-299

Mathematical Reviews number (MathSciNet)
MR390370

Zentralblatt MATH identifier
0335.34019

Citation

Lovelady, David Lowell. Oscillation and even order linear diΘerential equations. Rocky Mountain J. Math. 6 (1976), no. 2, 299--304. doi:10.1216/RMJ-1976-6-2-299. https://projecteuclid.org/euclid.rmjm/1250130309


Export citation